Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online
Ask a Urologist   »  

Took antibiotic for oral and penile thrush. Red spots appearing on penis. Chances of STD?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I am a healthy 28 year old male that recently got over a round of thrush caused by a heavy round of antibiotics for various things. I have been cleared by my urologist for penile thrush and cleared by my ENT for oral thrush. Even though my doctors have stated that I am clear, I have been noticing the same red spots from my penile yeast infection coming back after masturbation. They then go away after a few minutes. I took a photo today of what they look like. I have been tested for all STDs recently and am completely clear. Also, I am not sexually active and never have been. Just wanted to know if there is any cause for worry. Thank you.
Posted Sun, 2 Sep 2012 in Penis Problems
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
I have seen the photograph sent by you.
This doesn't look yeast infection.
This looks to be a simple allergic rash probably arising due to friction on the just healed glans.
There is absolutely nothing to worry.
If they start itching,you may apply 1% hydrocortisone cream locally.
Use this cream for few days only.

I hope to have answered your query however you may revert to me for any other query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Took antibiotic for oral and penile thrush. Red spots appearing on penis. Chances of STD? 23 hours later
Hi Doctor,

First off, thank you for your prompt reply. I am always happy when it is you that replies because you always give such great information. So know that I wish you many blessings and much happiness. You have eased my mind many times.

While we're discussing my previous yeast infection caused by antibiotics, I wanted to ask you to view a photo of my mouth as well. As I mentioned before, my ENT has advised my yeast infection is gone there as well, but I am noticing a white tint here and there. Is this still thrush? I know some people's tongues are a little whiter than others so I just wanted to get it checked out.

Thank you!
Answered by Dr. Pavan Kumar Gupta 17 minutes later
First of all thanks to you that you are happy and relieved.
I have seen the photograph and feel that there is no remaining yeast now.
You are absolutely right that some people have whiter tongues.
Relax and enjoy your life.
Thanks again.
Above answer was peer-reviewed by
Follow-up: Took antibiotic for oral and penile thrush. Red spots appearing on penis. Chances of STD? 6 minutes later
Your knowledge is truly a blessing. Before I close this question out, is there a means on this website where I can make sure all my questions go directly to you instead of into the circulation of all the doctors? As I mentioned, I always hope that my questions get sent to you when I submit. Thank you very much and enjoy your day.

Answered by Dr. Pavan Kumar Gupta 47 minutes later
Many many thanks for reposing your faith on me.
Whenever you want to ask any thing you can XXXXXXX that query in my name.
Once it is marked,it is going to come to me only.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor